Dipòsit Digital de Documents de la UAB 120 registres trobats  1 - 10següentfinal  anar al registre: La cerca s'ha fet en 0.01 segons. 
1.
Lower bounds for the local cyclicity for families of centers / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Gouveia, Luiz F. S (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we are interested on how the local cyclicity of a family of centers depends on the parameters. This fact, was pointed out in [21], to prove that there exists a family of cubic centers, labeled by CD12 31 in [25], with more local cyclicity than expected. [...]
2021 - 10.1016/j.jde.2020.11.035
Journal of differential equations, Vol. 275 (February 2021) , p. 309-331  
2.
Asymptotic expansion of the Dulac map and time for unfoldings of hyperbolic saddles : Local setting / Marín Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat Yagüe, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In this paper we study unfoldings of planar vector fields in a neighbourhood of a hyperbolic resonant saddle. We give a structure theorem for the asymptotic expansion of the local Dulac time (as well as the local Dulac map) with the remainder uniformly flat with respect to the unfolding parameters. [...]
2020 - 10.1016/j.jde.2020.06.024
Journal of differential equations, Vol. 269, Issue 10 (November 2020) , p. 8425-8467  
3.
Asymptotic expansion of the Dulac map and time for unfoldings of hyperbolic saddles : General setting / Marín Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat Yagüe, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
Given a C∞ family of planar vector fields{Xˆ µ}ˆ µ∈ ˆ W having a hyperbolic saddle, we study the Dulac map D(s; ˆ µ) and the Dulac time T(s; ˆ µ) between two transverse sections located in these paratrices at arbitrary distance from the saddle. [...]
2021 - 10.1016/j.jde.2020.11.020
Journal of differential equations, Vol. 275 (February 2021) , p. 684-732  
4.
Lower bounds for the local cyclicity of centers using high order developments and parallelization / Gouveia, Luiz F. S (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We are interested in small-amplitude isolated periodic orbits, so-called limit cycles, surrounding only one equilibrium point, that we locate at the origin. We develop a parallelization technique to study higher order developments, with respect to the parameters, of the return map near the origin. [...]
2021 - 10.1016/j.jde.2020.08.027
Journal of differential equations, Vol. 271 (January 2021) , p. 447-479  
5.
On the configurations of the singular points and their topological indices for the spatial quadratic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática (Portugal))
Using the Euler-Jacobi formula there is a relation between the singular points of a polynomial vector field and their topological indices. Using this formula we obtain the configuration of the singular points together with their topological indices for the polynomial differential systems x˙=P(x,y,z), y˙=Q(x,y,z), z˙=R(x,y,z) with degrees of P, Q and R equal to two when these systems have the maximum number of isolated singular points, i. [...]
2020 - 10.1016/j.jde.2020.07.022
Journal of differential equations, Vol. 269, Issue 12 (December 2020) , p. 10571-10586  
6.
4-dimensional zero-Hopf bifurcation for polynomial differentials systems with cubic homogeneous nonlinearities via averaging theory / Feddaoui, Amina (University of Annaba. Department of Mathematics (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
The averaging theory of second order shows that for polynomial differential systems in ℝ4 with cubic homogeneous nonlinearities at least nine limit cycles can be born in a zero-Hopf bifurcation.
2020 - 10.1504/IJDSDE.2020.109106
International Journal of Dynamical Systems and Differential Equations, Vol. 10, Issue 4 (2020) , p. 321-328  
7.
Gradient systems of harmonic polynomials / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ramírez, Oscar (Universidade Federal de Viçosa. Departamento de Matemática (Brazil))
We characterize all local phase-portraits of the finite and infinite singular points of the gradient systems defined by the real harmonic polynomials in two variables. We classify all the non-equivalent topological phase portraits of the gradient systems in the Poincaré disc defined by harmonic polynomials of degree less than five.
2020 - 10.1016/j.jde.2020.06.056
Journal of differential equations, Vol. 269, Issue 11 (November 2020) , p. 10073-10084  
8.
34 p, 1.2 MB Crossing limit cycles for a class of piecewise linear differential centers separated by a conic / Jimenez Ruiz, Jeidy Johana (Universidade Federal do Oeste da Bahia (Brasil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Medrado, Joao Carlos (Universidade Federal de Goiás. Instituto de Matemática e Estatística (Brasil))
These last years the study of the version of Hilbert's 16th problem for piecewise linear differential systems in the plane, has increased strongly and there are many papers studying the maximum number of crossing limit cycles when the differential system is defined in two zones separated by a straight line, in particular in [11, 13] it was proved that piecewise linear differential centers separated by a straight line have no crossing limit cycles, but in the papers [14, 15] it was shown that the maximum number of crossing limit cycles of piecewise linear differential centers, can change depending of the shape of the discontinuity curve. [...]
2020
Electronic journal of differential equations, Vol. 2020, Issue 41 (2020) , p. 1-36
2 documents
9.
16 p, 279.8 KB Linear type global centers of cubic Hamiltonian systems symmetric with respect to the x-axis / Barreira, Luis (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática (Portugal)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática (Portugal))
A polynomial differential system of degree 2 has no global centers (that is, centers defined in all the plane except the fixed point). In this paper we characterize the global centers of cubic Hamiltonian systems symmetric with respect to the x-axis, and such that the center has purely imaginary eigenvalues.
2020
Electronic journal of differential equations, Vol. 2020 Núm. 57 (2020) , p. 1-14
2 documents
10.
20 p, 1.0 MB Phase portraits of Bernoulli quadratic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pereira, Weber F. (Universidade Estadual Paulista. Departamento de Matemática (Brasil)) ; Pessoa, Claudio (Universidade Estadual Paulista. Departamento de Matemática (Brasil))
In this paper we study a new class of quadratic polynomial differential systems. We classify all global phase portraits in the Poincaré disk of Bernoulli quadratic polynomial differential systems in R2.
2020
Electronic journal of differential equations, Vol. 2020, Issue 48 (2020) , p. 1-19
2 documents

Dipòsit Digital de Documents de la UAB : 120 registres trobats   1 - 10següentfinal  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.